# SDR DL72L980084

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, RIGHT ELEVATOR LWR SKIN DAMAGED O/B OF TAB CUTOUT.  ALSO, RIGHT ELEVATOR REAR SPAR LWR LEG DAMAGED O/B OF TAB CUTOUT.  SKIN REPAIRED PER 55-20-3 FIG 4.  SPAR REPAIRED PER SRM 51-40-3 FIG 1.
